×

zbMATH — the first resource for mathematics

Fixed point theorems in fuzzy metric spaces using property E.A. (English) Zbl 1195.54082
Summary: We prove two common fixed point theorems for a pair of weakly compatible maps in fuzzy metric spaces both in the sense of Kramosil and Michalek and in the sense of George and Veeramani, by using the E.A. property.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A., Fuzzy sets, Information and control, l8, 338-353, (1965) · Zbl 0139.24606
[2] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets systems, 12, 215-229, (1984) · Zbl 0558.54003
[3] Kramosil, I.; Michalek, J., Fuzzy metrics and statistical metric spaces, Kybernetika, 15, 326-334, (1975)
[4] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets systems, 64, 395-399, (1994) · Zbl 0843.54014
[5] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North Holland New York · Zbl 0546.60010
[6] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets systems, 27, 385-389, (1988) · Zbl 0664.54032
[7] Gregori, V.; Romaguera, S., Characterizing completable fuzzy metric spaces, Fuzzy sets and systems, 144, 3, 411-420, (2004) · Zbl 1057.54010
[8] Gregori, V.; Sapena, A., On fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 125, 245-253, (2002) · Zbl 0995.54046
[9] Subrahmanyam, P.V., Common fixed point theorems in fuzzy metric spaces, Information science, 83, 4, 109-112, (1995) · Zbl 0867.54017
[10] Jungck, G., Commuting mappings and fixed points, American mathematical monthly, 83, 261-263, (1976) · Zbl 0321.54025
[11] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, Journal of mathematical analysis and applications, 27, 181-188, (2002) · Zbl 1008.54030
[12] Fang, Jin-xuan; Gao, Yang, Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear analysis theory, methods & applications, 70, 1, 184-193, (2009) · Zbl 1170.47061
[13] Sedghi, S.; Shobe, N.; Khademian, M., Generalizations of a contraction principle in \(M\)-fuzzy metric spaces, Advances in fuzzy mathematics, 2, (2007)
[14] Vijayaraju, P.; Sajath, Z.M.I., Some common fixed point theorems in fuzzy metric spaces, International journal of mathematics and analysis, 3, 15, 701-710, (2009) · Zbl 1196.54087
[15] Imdad, M.; Javid, A., Jungck’s common fixed point theorem and E.A. property, Acta mathematicasinica, 24, 87-94, (2008) · Zbl 1158.54021
[16] Vasuki, R.; Veeramani, P., Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy sets systems, 135, 415-417, (2003) · Zbl 1029.54012
[17] Kumar, S.; Miheţ, D., \(G\)-completeness and \(M\)-completeness in fuzzy metric spaces: a note on common fixed point theorem, Acta mathematicahungarica, 126, 3, 253-257, (2010) · Zbl 1224.54072
[18] Jungck, G., Common fixed points for noncontinuous nonself mappings on nonmetric spaces, Far east journal of mathematical sciences, 4, 2, 199-212, (1996) · Zbl 0928.54043
[19] Miheţ, D., A note on a common fixed point theorem in probabilistic metric spaces, Acta mathematicahungarica, 125, 1-2, 127-130, (2009) · Zbl 1224.54095
[20] Miheţ, D., On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy sets and systems, 158, 915-921, (2007) · Zbl 1117.54008
[21] Pant, R.P., Common fixed point for non commuting mappings, Journal of mathematical analysis and applications, 188, 436-440, (1994) · Zbl 0830.54031
[22] Pathak, H.K.; Cho, Y.J.; Kang, S.M., Remarks on \(R\)-weakly commuting mappings and common fixed point theorems, Bulletin of the Korean mathematical society, 34, 247-257, (1997) · Zbl 0878.54032
[23] Vasuki, R., Common fixed points for \(R\)-weakly commuting maps in fuzzy metric spaces, Indian journal of pure and applied mathematics, 30, 419-423, (1999) · Zbl 0924.54010
[24] Vetro, C.; Vetro, P., Common fixed points for discontinuous mappings in fuzzy metric spaces, Rendiconti del circolo matematico di Palermo, 57, 295-303, (2008) · Zbl 1165.54313
[25] Pant, V., Some fixed point theorems in fuzzy metric spaces, Tamkang journal of mathematics, 40, 59-66, (2009) · Zbl 1190.54035
[26] Pathak, H.K.; Rodriguez-Lopez, R.; Verma, R.K., A common fixed point theorem using implicit relation and property (E.A.) in metric spaces, Filomat, 21, 2, 211-234, (2007) · Zbl 1141.54018
[27] Kubiaczyk, I.; Sharma, S., Some common fixed point theorems in Menger space under strict contractive conditions, Southeast Asian bulletin of mathematics, 32, 117-124, (2008) · Zbl 1199.54223
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.